Advanced search

On partial ovoids of Hermitian surfaces

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
AGUGLIA, A, GL EBERT, and Deirdre Luyckx. 2005. “On Partial Ovoids of Hermitian Surfaces.” Bulletin of the Belgian Mathematical Society-simon Stevin 12 (5): 641–650.
APA
AGUGLIA, A., EBERT, G., & Luyckx, D. (2005). On partial ovoids of Hermitian surfaces. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, 12(5), 641–650.
Vancouver
1.
AGUGLIA A, EBERT G, Luyckx D. On partial ovoids of Hermitian surfaces. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN. 2005;12(5):641–50.
MLA
AGUGLIA, A, GL EBERT, and Deirdre Luyckx. “On Partial Ovoids of Hermitian Surfaces.” BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN 12.5 (2005): 641–650. Print.
@article{415358,
  author       = {AGUGLIA, A and EBERT, GL and Luyckx, Deirdre},
  issn         = {1370-1444},
  journal      = {BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN},
  language     = {eng},
  number       = {5},
  pages        = {641--650},
  title        = {On partial ovoids of Hermitian surfaces},
  volume       = {12},
  year         = {2005},
}

Web of Science
Times cited: